# SDR DHL2005782569

- Difficulty date: March 11, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strip
- Condition: Missing
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FORE FLAP WBL 70 UPPER SURFACE HAS CHAFE STRIP MISSING.  REMOVED AND INSTALLED LEFT I/B FORE FLAP AFTER SHEET METAL REPAIR IAW B727 MM 27-51-1, OP CHECK GOOD IAW B727 27-51-0.  CUT OUT DAMAGE SKIN, FABBED FILLER 3.5 X 2.5 INCH & DOUBLER 5 X 4 INCH FROM 2024T3 .010 PO 9001660 IAW 727 SRM 57-50-2 FIG 3.  BONDED, CLEANED, TREATED, PRIMED, & SEALED REPAIR PARTS IAW 727 SRM 51-40-20 FIG 30.  INSTALLED NEW CHAFE STRIPE DIM 13 X 2.25 INCH, P/N 301 1/2 H2 .032 PO 900878 IAW 727 MM 51-51-11.  OPS CHECK GOOD 727 MM 27-51-00.
